# SDR SWAA2023020295698

- Difficulty date: January 6, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL HOLES 661BB AT RT WING 2023-36979<[01] TOOL USED: CALIPER P/N: 500-197-30; S/N: B20189526; DUE DATE: 20-DEC-23.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18196119; DUE DATE: 24-FEB-23.;[03] TOOL USED: SCALE: P/N: CL5000 S/N:AE-409558 DUE DATE:09-JUN-23.;[04] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196126 DUE DATE: 24-FEB-23.;[05] TOOL USED: SCALE P/N: SPX621 S/N: 8340225441 DUE DATE:20-JUL-23.;[06] REPAIRED ACCESS PANEL HOLES 661BB AT RT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] TASK COMPLETED
